TITLE

Thiazolidinedione-Associated Congestive Heart Failure and Pulmonary Edema

AUTHOR(S)
Bell, David S.H.
PUB. DATE
April 2004
SOURCE
Mayo Clinic Proceedings;Apr2004, Vol. 79 Issue 4, p572
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the editor to comment on the article by Asra Kermani and Abhimanyu Garg regarding thiazolidinedione-associated congestive heart failure and pulmonary edema.
ACCESSION #
12736955

 

Related Articles

  • Thiazolidinedione-Associated Congestive Heart Failure and Pulmonary Edema. Jamieson, Andrew; Abousleiman, Youssif // Mayo Clinic Proceedings;Apr2004, Vol. 79 Issue 4, p571 

    Presents a letter to the editor to comment on the article by Asra Kermani and Abhimanyu Garg regarding thiazolidinedione-associated congestive heart failure and pulmonary edema.

  • Thiazolidinedione-Associated Congestive Heart Failure and Pulmonary Edema. Mikhail, Nasser E.; Wali, Soma; Cope, Dennis // Mayo Clinic Proceedings;Apr2004, Vol. 79 Issue 4, p571 

    Presents a letter to the editor to comment on the article by Asra Kermani and Abhimanyu Garg regarding thiazolidinedione-associated congestive heart failure and pulmonary edema.

  • Thiazolidinedione-Associated Congestive Heart Failure and Pulmonary Edema. Bowlin, Steven J.; Koro, Carol E. // Mayo Clinic Proceedings;Apr2004, Vol. 79 Issue 4, p572 

    Presents a letter to the editor to comment on the article by Asra Kermani and Abhimanyu Garg regarding thiazolidinedione-associated congestive heart failure and pulmonary edema.

  • Thiazolidinedione-Associated Congestive Heart Failure and Pulmonary Edema. Kermani, Asra; Garg, Abhimanyu // Mayo Clinic Proceedings;Apr2004, Vol. 79 Issue 4, p575 

    Presents a letter to the editor to respond to the comments on the article by Asra Kermani and Abhimanyu Garg regarding thiazolidinedione-associated congestive heart failure and pulmonary edema.

  • Do Thiazolidinediones Cause Congestive Heart Failure? Kennedy, Frank P. // Mayo Clinic Proceedings;Sep2003, Vol. 78 Issue 9, p1076 

    Editorial. Examines whether thiazolidinediones (TZD) cause or exacerbate congestive heart failure or pulmonary edema in diabetic patients. Fluid retention effect of TZD; Effect of TZD on cardiac function; Recommendations that TZD should be avoided in patients with left ventricular dysfunction...

  • Removal of BNP and inflammatory cytokines by haemodiafiltration in refractory heart failure. Kazory, Amir; Ejaz, A. Ahsan // Nephrology Dialysis Transplantation;Jul2007, Vol. 22 Issue 7, p2093 

    A letter to the editor is presented in response to the article "Intermittent Haemodiafiltration in Refractory Congestive Heart Failure: BNP and Balance of Inflammatory Cytokines," by C. Libetta and colleagues in a 2007 issue.

  • Reply. Libetta, Carmelo; Sepe, Vincenzo; Zucchi, Manuela; Pisacco, Patrizia; Cosmai, Laura; Meloni, Federica; Campana, Carlo; Rampino, Teresa; Monti, Cristina; Tavazzi, Luigi; Canton, Antonio Dal // Nephrology Dialysis Transplantation;Jul2007, Vol. 22 Issue 7, p2094 

    A response by Carmelo Libetta, Vincenzo Sepe, Manuela Zucchi et al to a letter to the editor about their article on intermittent haemodiafiltration in refractory congestive heart failure is presented.

  • Congestive Heart Failure. McDonald, Clement J. // Annals of Internal Medicine;Jul77, Vol. 87 Issue 1, p119 

    Presents a letter to the editor on the article "Congestive Heart Failure."

  • Congestive Heart Failure comment. Harlan, William R. // Annals of Internal Medicine;Jul77, Vol. 87 Issue 1, p119 

    Presents a letter to the editor on the article "Congestive Heart Failure."

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics